Compactness and Berezin symbols

Chalendar, Isabelle: Compactness and Berezin symbols. Acta scientiarum mathematicarum, (78) 1-2. pp. 315-329. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_001_002_315-329.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 1-2
Page Range: pp. 315-329
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 329. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16435

Actions (login required)

View Item View Item